# SDR SWAA2013082119400

- Difficulty date: August 9, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 56,735 hours, 45,905 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Latch
- Part number: 69507751
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING ACCESS PANEL NR 6540R LATCH CRACKED.  R&R LATCH IAW SRM.
